# SDR RAIA9909011

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 7600 · Engine Controls
- Part: Iec Computor
- Part number: 21188408
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TORQUE INDICATION FLUCTUATING.  MAINTENANCE REPLACED IEC COMPUTOR FOR RIGHT ENGINE.
